# SDR 07FDEA00115

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XORS 346 LWR BULKHEAD CAP IS CRACKED HORIZONTALLY THRU THE LUG AT STR 44.  CUT LOWER VERTICAL LEG FLUSH TO HORIZONTAL LEG TO COMPLETLY REMOVE CRACK AND INSTALLED "T" REPAIR IAW SRM 57-20-00 VOL1 FIG 27 SHT 2.
